# SDR MALA964986

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FLT NR 3182 - ON APPROACH TO DTW, THE RIGHT GEAR INTRANSIT LIGHT FAILED TO ILLUMINATE DURING GEAR EXTENSION.  ALL OTHER INDICATIONS WERE NORMAL.  MX CLEANED AND LUBED THE RIGHT OUTBOARD UPPER POSITION SWITCH.  SYSTEM OPERATED SATISFACTORILY.  (M)
